# SDR DHL2004806525

- Difficulty date: January 6, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INNER WING CTR L/E FORMER 1.000 INCH CRACK, STA XFS 385.250.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  PERFORMED STOP HOLE AND FABRICATED REINFORCING ANGLE (2024T3 0.040) IAW SRM 57-2-0 PG 9, 10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED REINFORCING ANGLE IAW SRM 51-1-20D PG 9, SRM 57-2-0 PG 9, 10.
